Fuchs, Laszlo; Shelah, Saharon
On a non-vanishing Ext
Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003) , p. 235-239
Zbl 1073.13005 | MR 1997989
URL stable : http://www.numdam.org/item?id=RSMUP_2003__109__235_0

Bibliographie

[1] L. Fuchs, Arbitrarily large indecomposable divisible torsion modules over certain valuation domains, Rend. Sem. Mat. Univ. Padova, 76 (1986), pp. 247-254. Numdam | MR 881573 | Zbl 0611.13010

[2] L. Fuchs - L. Salce, Modules over non-Noetherian Domains, Math. Surveys and Monographs, vol. 84, American Math. Society (Providence, R.I., 2001). MR 1794715 | Zbl 0973.13001

[3] L. Fuchs - S. Shelah, Kaplansky's problem on valuation rings, Proc. Amer. Math. Soc., 105 (1989), pp. 25-30. MR 929431 | Zbl 0691.13027

[4] S. Shelah, Models with second order properties. II. Trees with no undefined branches, Ann. of Math. Logic, 14 (1978), pp. 73-87. MR 501098 | Zbl 0383.03019